posted Thu, 01/17/2013 - 14:55
2917
+ 7 heart attack 22yrs old.
ad
Hey guys, so been resting for a few days. i just want to thank everyone that gave me advice. as i think my aas use has come to an end. i suffered a heart attack on saturday then another one sunday then another on monday. i was 2weeks into my cycle and they said elavated thyroid levels caused it. i told em i was using 100mcg of it a day and had experience with it. but it was a big enough scare for me to take a break for a while. prolly forever. i know i wont ever touch a weight loss drug again. peace brothers- IronTic
- Bookmark
- 7
- 0
Wardi77Even though we never actually spoke or interacted on here I sincerely wish you the best of luck and its very unfortunate that you had to endure that terrible situation, but at least you learned from it and are here with us to tell about it.
well hell, there goes t3 out the window for my next cycle
Damn bro glad your okay!
Eascoastmuscle asked me about thislast night, so in light of the fact we're flagging this thread up to new members I thought I should share my similar experience with thyroid medications.
I used to compete at martial arts at an international level in my twenties, towards the end of my career I used T3 and T4 to keep me in a weight category (max 95Kgs) that in retrospect I was too big for. Fairly tame doses, certainly less than a lot of the guys talk about using on here and half of what caused this guy to have a heart attack. I should point out that I know what I'm doing with chemicals / medicines, I have a doctorate in molecular biology.
After my last tournament, I continued to lose weightand ended up losing 50lbs+ over the next 8 months, and I developed shakes etc., I looked like a heroin addict needing a fix. Eventually went to the doctor and found out my thyroid was way overactive, referred to an endocrinologist. Basically what had happened was that my thyroid stimulating hormone level had been permanently effected and just didn't return to normal after I stopped using the drugs.Put on medication (carbimazole), then developed atrial fibrilation soon after. I couldn't walk up a flight of stairs at this point. Just before my 31st birthday I had my heart stopped and restarted to get it back to a normal rhythm. Thankfully this was a sucess but it was scarey signing the consent form that had "8% motality rate" written under the risks.
About 12 months later I had my thyroid removed surgically and I now have to take T4 for the rest of my life. It's under control now, but I never feel great, get tired easily, mood swings, struggle to deal with stressful situations etc. I was one of those people that never went to the doc, now I've got his mobile number on speed dial in my phone.
Not worth the risk, it really isn't.
My wife was just diagnosed with overactive thyroid, she was taking T3 last summer, although we dont think this had anything to do with it, once your thyroid gets messed up its no joke.. she was sick everyday for a long time, finally they have been able to get it under control and shes better but she still feels crappy alot... be careful when messing with your thyroid.... i take T4 withmy HGH and i take a very small dose and i dont even like doing that
This type of post^^^^^^, can not only save your health but your life as well. Thank you!
You've only got one thyroid, once it's screwed, it's screwed. If it stops one person taking the risk it was worth boring everyone with
WithdrawlI was using T3 at the time I read this. I have since dumped it down the drain and will never use again. Thank you for posting this.
I'm sorry to hear about your story as well, but you and irontic letting people know the consequences are going to prevent some people from hurting or killing themselves. Thank you.
Sorry to hear this Irontic, but glad you posted it to help others! Wishing everything turns out well for you. Keep us posted! Good Luck!
And just so yall know, its been a few days and on meds and my heart rate has jumped to 160....while i was sleeping. yeah not fun still waiting fpr this shit to stop.
Fuck, my endo suggested putting me on t3 with my hgh, I'm gonna fire her.
Yeah...please do fire her!! T3 and GH is actually kinda old school thought these days...BUT even if you are looking into using ANY T3 OR T4----PLEASE, PLEASE, PLEASE get a panel done first to road map your thyroid levels. I got mine checked back in December after being on a dose of 5IU's rips for 6 weeks and my thyroid checked out just fine. I had individuals advising me to look into supping with T4 regardless as my TSH and Free T4 levels were somewhat on the high end of the scale...and after researching some more I took about 25mcg's for around 3 days and began to feel like straight garbage...pretty obvious that my body didn't need it. One other way I knew I didn't need the meds is because my average body temperature is always on the level...I am consistently warm and have plenty of energy, a sure fire sign that my metabolism is working optimally. There are ways to even check your body temp throughout the day to see if your thyroid is working good...I would have to find the info though.
Yeah I feel great on just the hgh, I think she just wanted to sell me t3. Those antiaging endos are all about $$ in my experience. Great to get a scrip, but you have to really think for yourself when it comes to what you put in your body. Great post bro, thanks for responding!
yah wont be messing with that. I remember tread saying that if you mess your thryroid up you can be looking forward to getting fat eating anything at all.
Lol horror stories bro, i met someone today who got there heart restarted because of it also
wishing you a healthy recovery brother, most important thing is that your still here with us!
Damn bro. I wish you a speedy and healthy recovery.
Personally I am glad for the guys that are getting off T3 or getting rid of it. Unless you have a Thyroid issue that requires this medication it is not something to mess around with. as it is different then AAS. As well as causing far greater damage than good for your health. It is used to lean up well there are far better and safer methods that will not come as fast but at least you can be around to enjoy them. I am glad that your heart attacks did not end in death. I hope you get well and healthy speedily.
Im going to stick to an ECA stack after this for cutting. Almost makes DNP seem safer. Hope you make a full recovery.
WithdrawlShit, I'm using T3 right now. This makes me think I should get off it. Here's to a speedy recovery brother. Rest up.
Wish you a speedy recovery mate.
I've told my thyroid story to several people on here to try and convince them to steer clear. I hope others learn from your unfortunate experience. Thyroid meds are not a joke.
friend request sent.. could you hit me up and tell me what happend with your thyroid issue, thanks
Can't access FR at the moment, I'm on my phone. Will drop you a line later on.
CleyonThat solves that, I won't be doing T3 EVER!
AnonSame here man. I was really considering it too..
CleyonYeah, the thought of accelerating the action of your thyroid is tempting. I mean who doesn't want to burn more fat? But as with everything else, the risks outweigh the rewards.
damn brotha glad your ok
He said taking t3 when you dont need it is actually toxic to the heart whether you have a heart attack or not its npt good news.
i think thats how that Zyzz guy died, he was using T3 and mixed it with cocaine , put him self in a dirt nap :/
AnonZyzz used ALOT of gear and was always cycling clen and t3. He also blew alot of coke. I believe he died of a coke overdose while in thailand. He posted a status on facebook then deleted it, it was something like "The coca cola in thailand is amazing!".
Yeah man my endocronologist is one of the top in the world when it comes to hormones. hes from russia and has seen people die from it. and yeah he told me about Zyzz.
thyroid drugs...phew, scary stuff. good to see you survived all that. being young and all, definitely no need to f-ck with the thyroid.
well..... im throwing my unopened T3 bottle that i was thinking of using in the trash, guess im not gunna fuck around w/ thyroid
Yeah thats why i posted this and the dosage. Even with experience with it it can still throw you a cutve ball bro. and 3 heart attacks has scared me for good.
I appreciate it, u switched my mind, karma is there bro, and in the end u posting this, it will reward u, thanks
Ur way too young to experience this and should have plenty of living to do. Good health from here on out and best of luck.
AnonVery sorry to hear about that man. I hope everything works out for the best.
What do you think lead to your heart problem?
Any clen use?
No clen, but the 3 cardiologists that performed the heart cath on me said it was the t3. And so did my endocronologist. i was in perfect health and my heart look good. and i should recover from it 100%
AnonGlad to hear you will be okay bro!
What a scare. Shit, you got me scared for you.
Wow glad to hear you are okay. Thanks for letting us know your dosages..
Very sorry to hear about this.. Best wishes to you bro.
What were you taking?
test every other day, aromasin,.and 100mcg of t3. Felt god at first but a heart attack makes you feel like this is the end...
by him saying 100mcgsed probley clen or t3 or both
see i have been telling people how dangerious that shit is as well as clen
glad your ok
I know a lot of people that stand by clen as a pretty safe weight loss supp. How do you feel about clen in moderate doses?
I dont think its safe to say the clen is "pretty safe" weight loss drugs are dangerous period. i think i can atest to that.haha